| Model Number |
142122-02 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Pain (1994); Restenosis (4576)
| Date of Event |
01/27/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
There was no reported device malfunction and the device was not returned for analysis.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Based on the case information and related record review, a conclusive cause for the reported patient effects, and the relationship to the product, if any, cannot be determined.The reported patient effects of worsening claudication and restenosis leading to intervention is listed in the biomimics 3d instructions for use and are known patient effects of peripheral stenting procedures.There is no indication of a product quality issue with respect to the design, manufacture or labelling of the device.If further information regarding this event becomes available, a follow-up report will be submitted.
Event or Problem Description
There is no evidence to suggest that the device caused or contributed to this event.The patient was treated as part of the mimics 3d usa post-market observational study on (b)(6) 2021 to treat a denovo occlusion in the sfa distal third of the left leg.An event of restenosis of treated segment (target lesion) was originally reported to veryan on 25 feb 2022 as "definitely related" to the device.It was reported as target lesion related.It was identified on (b)(6) 2022 when the patient presented for an ultrasound due to experiencing worsening claudication.The outcome of the event is reported as resolved/recovered.The device remains implanted.
Additional Manufacturer Narrative
This related to mdr number 3011632150-2022-00012.Section d4 is being corrected to updated the udi number from (b)(4) to (b)(4).
Additional Manufacturer Narrative
On 12 april 2022, the site updated the device relationship from "definitely related" to "not related" and was reported as related to a worsening of pre-existing condition.Section b.5.Has been updated to reflect this information.
Event or Problem Description
There is no evidence to suggest that the device caused or contributed to this event.The patient was treated as part of the mimics 3d usa post-market observational study on (b)(6) 2021 to treat a denovo occlusion in the sfa distal third of the left leg.An event of restenosis of treated segment (target lesion) was originally reported to veryan as "not related" to the device but related to a worsening of the patient's pre-existing condition.It was reported as target lesion related.It was identified on (b)(6) 2022 when the patient presented for an ultrasound due to experiencing worsening claudication.The outcome of the event is reported as resolved/recovered.The device remains implanted.
Additional Manufacturer Narrative
Section b.3.The date of onset for this event was the 27-jan-22 and it has been corrected from the previously reported 27-feb-22.The description in section b.5.Has been updated to correct the leg treated which was the right leg.The details of the intervention have also been added to section b.5.Section b.7.Has been updated to include history of hypertension.
Event or Problem Description
There is no evidence to suggest that the device caused or contributed to this event.The patient was treated as part of the mimics 3d usa post-market observational study on 24-may-21 to treat a denovo lesion in the sfa distal third of the right leg.A contralateral approach was used and the lesion was prepared using atherectomy and pre-dilation with percutaneous transluminal angioplasty (pta) balloon.The treated segment was also post-dilated with pta.An event of restenosis of treated segment (target lesion) was reported to veryan as "not related" to the device or procedure but related to a worsening of the patient's pre-existing condition.It was reported as target lesion related.It was identified on 27-jan-22 when the patient presented for an ultrasound due to experiencing worsening claudication.The angiogram was conducted on the 15-feb-22 and the restenosis was treated with pta/standard balloon angioplasty of the sfa proximal third to distal third segment.It was reported as a target lesion revascularisation/target vessel revascularisation (tlr/tvr).The outcome of the event is reported as resolved/recovered.The device remains implanted.